Jump to content
CrazyBoards.org

Anxiety/Guilt after Adderall


Recommended Posts

Since being switched to Wellbutrin my anxiety has increased 10 fold. Im reluctant to change my meds again because coming off Effexor xr was a BITCH, and the wellbutrin is helping the weight come off. But Im starting to wonder if its really worth it. On this, I feel like my ADHD has got worse too. I try to stay away from Adderall because I tend to take too much throughout the day and have a bad time coming off. Today I think I took 30mg total and I feel like shit right now. I also feel really guilty for taking it, like ive been run over by a truck, and just.. bleh. But without it, Im having a hard time concentrating/getting things done because my anxiety is so high, Im almost paralyzed.

sigh. I need to see my doctor, or a different one, about switching up my meds. Im just so worried because I don't want weight gain or sexual side effects.

feeling hopeless.

Link to comment
Share on other sites

FWIW, there are virtually no discontinuation side effects when you come off Wellbutrin.  I can't take it without also taking an SSRI to blunt the increased anxiety.  

The max recommended daily dose for Adderall  is 60 mgs, so if you took only half that I don't see why you have a problem, particularly if you were productive.

What formulation of Adderall do you take?

 

Link to comment
Share on other sites

FWIW, there are virtually no discontinuation side effects when you come off Wellbutrin.  I can't take it without also taking an SSRI to blunt the increased anxiety.  

The max recommended daily dose for Adderall  is 60 mgs, so if you took only half that I don't see why you have a problem, particularly if you were productive.

What formulation of Adderall do you take?

 

i take the short acting adderall. I've thought about going back on my ssri but I'm worried about weight gain, sexual side effects, and effects of withdrawal if I miss a dose. My doctor has also talked of adding buspar in the past so I'm looking in to that too. 

Link to comment
Share on other sites

Coming off of effexor is a bitch. I went through that recently and my pdoc yanked me off of it really way too quickly. Not fun.

I hope you find a med that you can tolerate. Some meds are more weight neutral than others. For me personally, I can't be off meds just because of weight gain. I end up in the hospital constantly. It sucks.

My mom takes buspar for anxiety and I think it helps her. It's hit or miss though. Just because it helps her doesn't mean it will help you.

Link to comment
Share on other sites

Coming off of effexor is a bitch. I went through that recently and my pdoc yanked me off of it really way too quickly. Not fun.

I hope you find a med that you can tolerate. Some meds are more weight neutral than others. For me personally, I can't be off meds just because of weight gain. I end up in the hospital constantly. It sucks.

My mom takes buspar for anxiety and I think it helps her. It's hit or miss though. Just because it helps her doesn't mean it will help you.

 

Sorry your doctor yanked you off so quick. It was terrible for me too. I did the tapering thing but it actually made it worse for me, so I suffered through it cold turkey. Ondansetron and benadryl did wonders for me,though. 

 

I made an appointment to talk to my doctor about the buspar. At the moment I'll take half of a 0.5mg Ativan with my wellbutrin if I need it.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...